It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Brain Message Board

Help


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-28-2015, 06:16 PM   #1
Scruffy60
Member
(female)
 
Join Date: Sep 2014
Location: Oregon USA
Posts: 97
Scruffy60 HB User
Help

My moTher who is 80 has brain cancer she is on her 9 th radiation treatment, and she is on steroids, I'm noticing that her face is start to swell is this from the steroids,radiation or the cancer??

 
Sponsors Lightbulb
   
Old 05-02-2015, 11:58 PM   #2
ChuckStr
Veteran
(male)
 
Join Date: Apr 2014
Location: seattle wa USA
Posts: 416
ChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB UserChuckStr HB User
Re: Help

I don't know for sure but when my nephew was being treated for glioblastoma, at one point he was on high dose radiation only which caused very significant swelling in his face. I've also heard of severe swelling due to steroids. A couple of friends with MS have experienced this. So, sorry, I'm not too sure how you could tell other than systematically stopping the steroids and radiation.

Last edited by ChuckStr; 05-02-2015 at 11:59 PM.

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!